# SDR USAASB96116

- Difficulty date: June 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N429US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24551
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6454051
- Condition: Failed
- Location: Air Cond Bay
- Part time: 19,986 hours
- Stage of operation: DE
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MCO - FLT 1981 - ON DESCENT TO MCO, CREW NOTICED A VERY STRONG ODOR.  SMELLED LIKE HYDRAULIC FLUID ON A HOT DUCT.  NO EMERGENCY WAS DECLARED AND THE FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE LEFT AIR CONDITIONING RECIRCULATING FAN.  OPS CHECKED GOOD.  (M)
